MAUDE Adverse Event Report: NEXUS SPINE, LLC PRESSON; PEDICLE SCREW SYSTEM

NEXUS SPINE, LLC PRESSON; PEDICLE SCREW SYSTEM
Model Number 520632
Medical Device Problem Codes Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient hospitalized for removal of disassembled end coupler and telescoping rod.
 
Additional Manufacturer Narrative
The radiographs provided confirm the reported event, that the construct was not assembled.The end coupler (p/n 520147, lot g86337) located on the cranial left side was observed under fluoroscopy as having disassociated from the telescoping rod (p/n 520632, lot 59176).The explanted devices were not returned to allow for further evaluation; therefore, a root cause cannot be determined.Dhr review - no material non-conformances, no manufacturing errors, nor discrepancies with respect to material type, treatments, dimensions that may have caused or contributed to the event.Parts met acceptance criteria upon release.The product related deviation did not introduce, add or contribute to additional product risk.

Brand Name
PRESSON
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
NEXUS SPINE, LLC
2825 e cottonwood pkwy ste 330
salt lake city UT 84121
Manufacturer (Section G)
PRECISION MEDICAL TECHNOLOGIES
2059 n. pound drive west
warsaw IN 46582
Manufacturer Contact
jared crocker
2825 e cottonwood pkwy ste 330
salt lake city, UT 84121
8017028592
MDR Report Key16473265
Report Number3011390763-2023-00001
Device Sequence Number17438792
Product Code MNI
UDI-Device IdentifierB6785206320
UDI-PublicB6785206320
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
160820
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number520632
Device Catalogue Number520632
Device Lot Number59176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale